On functions describing a distribution of zeros of solutions of an iterated linear differential equation of the fourth order
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 18 (1979) no. 1, pp. 103-116
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1979_18_1_a10,
author = {Vl\v{c}ek, Vladim{\'\i}r},
title = {On functions describing a distribution of zeros of solutions of an iterated linear differential equation of the fourth order},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {103--116},
year = {1979},
volume = {18},
number = {1},
mrnumber = {0589852},
zbl = {0452.34028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a10/}
}
TY - JOUR AU - Vlček, Vladimír TI - On functions describing a distribution of zeros of solutions of an iterated linear differential equation of the fourth order JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1979 SP - 103 EP - 116 VL - 18 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a10/ LA - en ID - AUPO_1979_18_1_a10 ER -
%0 Journal Article %A Vlček, Vladimír %T On functions describing a distribution of zeros of solutions of an iterated linear differential equation of the fourth order %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1979 %P 103-116 %V 18 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a10/ %G en %F AUPO_1979_18_1_a10
Vlček, Vladimír. On functions describing a distribution of zeros of solutions of an iterated linear differential equation of the fourth order. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 18 (1979) no. 1, pp. 103-116. http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a10/